On extrema of functionals with deviating argument
Doklady Akademii Nauk, Tome 224 (1975) no. 6, pp. 1252-1255
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_6_a3,
author = {G. A. Kamenskii},
title = {On extrema of functionals with deviating argument},
journal = {Doklady Akademii Nauk},
pages = {1252--1255},
year = {1975},
volume = {224},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_6_a3/}
}
G. A. Kamenskii. On extrema of functionals with deviating argument. Doklady Akademii Nauk, Tome 224 (1975) no. 6, pp. 1252-1255. http://geodesic.mathdoc.fr/item/DAN_1975_224_6_a3/